Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Taking Eptoin, Frisium since accident years ago. Can I stop having any one of these?

Hello Doctor I am 26 year old male, I met with an accident in the year 2006, post 14 days of comma and post my recovery I was adviced to take eptoin tablet till 2008 with Frisium 10mg & Sibilium 10mg. In the year 2011 i got a seizure attack, so i was consulted to take the tablets eptoin100mg and Frisium 10mg. Please let me know whether I can stop having any one of these tablets ? Let me know whether will any of these tablets will cause any issues ? Thanks Chuchan
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist, Surgical 's  Response
Basically if you have no seizure for last complete one year then after doing EEG Brain ,if to abnormal spike seen then first frisium to be stoped then stop eptoin after 3month gradually so that allantiepileptic stoped by 18 month since last seizure.But still chance of seizure in future is possible.
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor